# SDR SB04168

- Difficulty date: December 20, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 7H1852
- Condition: Arced
- Location: Cockpit
- Part time: 12,511 hours, 10,022 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - FLT1027 - ON CLIMB-OUT FROM PHL, AT 3,000 FEET, THE CAPTAIN'S L1 WINDSHIELD BEGAN TO ARC.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED THE WINDOW HEAT CONTROL UNIT FOR THE L1 WINDSHIELD.  OPERATIONAL CHECK GOOD.
